# SDR SWIA2020071451307

- Difficulty date: June 10, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PROVIDED ACCES TO TREATMANT OF CORROSION DAMAGE ON SERVICE DOOR SEAL LWR AFT CORNER RETAINER FOUND CORROSION DAMAGE AT DOOR FRAME LWR AFT PAN SECTION.  (C-CHECK) RO 7/10/2020 REMOVED CORROSION DAMAGE FROM SERVICE DOOR LWR AFT FRAME PAN SECTION REF SRM.  ORIGINAL MATERIAL THICKNESS IS .063", LOWEST REMAINING THICKNESS IS .057", MATERIAL REMOVED IS .006", MAX ALLOWABLE IS .006" OR 10%.  FOUND TO BE OUT OF LIMITS DUE TO DAMAGE ON MULTIPLE ELEMENTS.  REF SRM.  COMPLIED WITH MHI REO.  SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE PER MHI REO.
